alphabetic list of serialssubject list of serialsserials search author indexsubject index
Library collection

Database : article
Search on : AKKOUCHI, MOHAMED [Author]
References found : 5 [refine]
Displaying: 1 .. 5   in format [ISO 690]

page 1 of 1


   1 / 5
select
to print
 Ighachane, Mohamed Amine, Benabdi, El Hassan and Akkouchi, Mohamed A new refinement of the generalized Hölder’s inequality with applications. Proyecciones (Antofagasta), June 2022, vol.41, no.3, p.643-661. ISSN 0716-0917
    · abstract in english    · text in english


   2 / 5
select
to print
 Ighachane, Mohamed Amine and Akkouchi, Mohamed A new generalized refinements of Young’s inequality. Proyecciones (Antofagasta), 2021, vol.40, no.5, p.1197-1209. ISSN 0716-0917
    · abstract in english    · text in english


   3 / 5
select
to print
 Akkouchi, Mohamed. A general common fixed point result for two pairs of maps in b-metric spaces. Proyecciones (Antofagasta), 2020, vol.39, no.5, p.1251-1266. ISSN 0716-0917
    · abstract in english    · text in english


   4 / 5
select
to print
 Akkouchi, Mohamed and Ighachane, Mohamed Amine Some refinements to Hölder’s inequality and applications. Proyecciones (Antofagasta), Feb 2020, vol.39, no.1, p.153-166. ISSN 0716-0917
    · abstract in english    · text in english


   5 / 5
select
to print
 Akkouchi, Mohamed. Generalized Ulam-Hyers-Rassias stability of a Cauchy type functional equation. Proyecciones (Antofagasta), Mar 2013, vol.32, no.1, p.15-29. ISSN 0716-0917
    · abstract in english    · text in english


page 1 of 1
   


Refine the search
  Database : article Advanced form   
Search for : Free form    Basic form

    Search in field  
1  
2
3
 
           



Search engine: iAH powered by WWWISIS

BIREME/PAHO/WHO - Latin American and Caribbean Center on Health Sciences Information